Your welcome Wifey!
Yes, I do suffer from depression. It has been under control for several years . . . but when I try to taper off my anti-d med I last about a month or two and eventually begin my downward spiral. I worked with a psychologist for a while and she was convinced that it is a chemical imbalance likely caused by chronic illness which can drain you mentally and physically.
I hope your hubby finds the right combination of therapy and meds. It usually requires both initially.
SC is right . . . you are such a caring wife!! Kudos!!!
In His Grip,
AlwaysRosie "We can't control the waves, but we can learn to surf!"
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Folic Acid, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel (Centrum Silver, B12, B6, Calcium+D,)